Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 5, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 24, 2014, 2:08 PM CDT for Fisher County, Texas. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2014, 2:08 PM CDT (19:08 UTC)
- Expired
- May 24, 2014, 2:45 PM CDT
- In force
- 37 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Fisher County, TX
The radar
The Dyess AFB radar (KDYX), 112 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:20 PM CDT | FUNNEL CLOUD | 1 W Rotan, TX | |
| May 24, 2:20 PM CDT | HAIL 0.88 | 1 W Rotan, TX | |
| May 24, 2:28 PM CDT | TSTM WND GST 60 | Rotan, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1629 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
312
WFUS54 KSJT 241908
TORSJT
TXC151-241945-
/O.NEW.KSJT.TO.W.0005.140524T1908Z-140524T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
208 PM CDT SAT MAY 24 2014
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL FISHER COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 204 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ROTAN...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL FISHER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3297 10021 3296 10020 3276 10039 3281 10061
3297 10052 3297 10040
TIME...MOT...LOC 1908Z 211DEG 13KT 3284 10046
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$2 follow-up statements
389
WWUS54 KSJT 241914
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
214 PM CDT SAT MAY 24 2014
TXC151-241945-
/O.CON.KSJT.TO.W.0005.000000T0000Z-140524T1945Z/
FISHER TX-
214 PM CDT SAT MAY 24 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL FISHER
COUNTY UNTIL 245 PM CDT...
AT 208 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ROTAN...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN FISHER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3297 10021 3296 10020 3276 10039 3281 10061
3297 10052 3297 10040
TIME...MOT...LOC 1914Z 211DEG 13KT 3286 10045
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$853
WWUS54 KSJT 241928
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT SAT MAY 24 2014
TXC151-241945-
/O.CON.KSJT.TO.W.0005.000000T0000Z-140524T1945Z/
FISHER TX-
228 PM CDT SAT MAY 24 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL FISHER
COUNTY UNTIL 245 PM CDT...
AT 227 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ROTAN...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN FISHER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3281 10034 3287 10048 3296 10045 3297 10040
3297 10021 3296 10020 3282 10033
TIME...MOT...LOC 1928Z 211DEG 13KT 3290 10042
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 2:06 PM CDT, 2 minutes earlier.
Area forecast discussion, May 24, 2:06 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 206 PM CDT SAT MAY 24 2014 .UPDATE... See update discussion below. && .DISCUSSION... Updated hazard grid and zones for Tornado Watch #181 in effect until 10 PM for the western 2/3 of the Concho Valley and the Northern Edwards Plateau. && .PREV DISCUSSION... /ISSUED 1239 PM CDT SAT MAY 24 2014/ AVIATION... /18Z TAFS/ Through early evening, we have inserted VCSH and TEMPO groups at KABI, KSJT, and KSOA. These terminals will be closer to ongoing convection and remnant outflow boundaries. MVFR ceilings will develop overnight in the 08-17z time frame. VFR conditions will return to all the terminals after 17z. PREV DISCUSSION... /ISSUED 1203 PM CDT SAT MAY 24 2014/ UPDATE... To increase PoPs this afternoon... DISCUSSION... I have sent out a quick update to increase PoPs across much of the Concho Valley and Big Country this afternoon. An outflow boundary is evident from near Midland, to Big Spring, to south of Snyder. Showers and thunderstorms continue across this boundary, with the strongest convection across the eastern Permian Basin. I expect an increasingly unstable atmosphere to develop across parts of the Big Country and Concho Valley this afternoon, which should help to sustain convection as it moves into the region. A few storms this afternoon could become strong to severe, especially across the western Concho Valley and Big Country. At this time, the main hazards look to be large hail, damaging winds, and locally heavy rainfall. In addition, an isolated tornado cannot be ruled out. Minor tweaks were made to temperatures and dewpoints, to account for current trends. Otherwise, no other changes are needed at this time. PREV DISCUSSION... /ISSUED 659 AM CDT SAT MAY 24 2014/ AVIATION... /12Z TAFS/ MVFR CIGS near 1500 feet have developed across much of the area, and will eventually encompass all TAF locations. These low ceilings will break up by late morning or early afternoon. Winds will be southeast throughout the period with gusts to around 20 knots from this afternoon through the overnight hours. Scattered thunderstorms may occur again this afternoon, but mainly west of the area. Confidence is not high enough in coverage to mention at all locations, but will put a VCTS in at KABI for a portion of the evening. MVFR ceilings are expected to return to the southern sites before 12Z Sunday morning. 20 PREV DISCUSSION... /ISSUED 501 AM CDT SAT MAY 24 2014/ SHORT TERM... (Today and Tonight) Thunderstorms have moved out of our area for tonight. Additional convective activity continues to affect eastern New Mexico late tonight as shortwave activity moves northeast across the same region. For the next 24 hours, scattered thunderstorms will again be possible, mainly during the afternoon and evening hours. Currently, the upper level low responsible for our area thunderstorms continues to move very slowly to the northeast across Arizona. It is expected to make it to near the Four Corners region by early Sunday morning. Shortwave energy rotating around the low will move into the area later today. In addition, as the low makes slow progress into the area, mid and upper level wind speeds will increase, increasing 0-6km layer shear values. At the surface, thunderstorms from yesterday and last night will leave remnant outflow boundaries in the area, which may act as foci for thunderstorms to develop off of during the afternoon. In addition, models show a good instability axis developing along and to the west of our western CWA border with surface based CAPE values greater than 2000 J/kg. Should thunderstorms develop during the afternoon, a few would likely be able to reach severe levels with large hail and damaging winds being the main concerns. The most favorable area for any severe weather would be west of a Sonora to Sweetwater line, so have kept mention of severe thunderstorms confined to this area. However, that doesn't mean that severe weather is ruled out to the east of that line. Expect the severe weather threat to wane after midnight as the boundary layer stabilizes. In addition to the severe weather, locally heavy rainfall will be a concern. Precipitable water values currently range between 120% and 200% of normal, between 1.2 and 1.5 inches. Although we had some very heavy rainfall in certain areas tonight, it was fairly localized. Locations from Tom Green County east into Runnels, Coleman, and Brown Counties were hardest hit, and most of the activity today and tonight is expected to be farther west. Considering that, think that any flash flooding is likely to be confined to mainly urban areas, and not a widespread threat just yet. So, we will not to go with any flash flood headlines for now. 20 LONG TERM... (Sunday through Friday) The active weather pattern will continue Sunday through Memorial Day, with the main concerns including heavy rainfall and the possibility of severe weather. The upper level low will move northeast into far southern Colorado on Sunday, then will track southeast into the northern Texas Panhandle by Monday evening. With this track, increased coverage of showers and thunderstorms are expected across west-central Texas Sunday through Monday. Convection could be ongoing across our northwestern counties early Sunday morning. Additional showers/ thunderstorms are expected to develop during the day, especially during the afternoon and evening across west and west- central Texas, and should have some remnant outflow boundaries in our area. Embedded impulses rotating around the upper low may also aid in thunderstorm development. With moderate instability and sufficient vertical shear, severe storms will be possible Sunday afternoon and evening across the western half of our area, roughly along and west of Highway 277. Severe weather threats include large hail and damaging wind gusts. Through much of the night, will have a good possibility of thunderstorms continuing or moving into west-central Texas as convective clusters or a MCS (mesoscale convective system). Carrying the highest PoPs across our northern counties along/north of Interstate 20, where convection could be ongoing early Monday morning. On Memorial day, the highest rain chances should be across roughly the northeastern third of west-central Texas. The setup looks similar to Sunday, where additional showers/thunderstorms develop primarily during the afternoon and evening. Moderate instability and sufficient vertical shear will support a possibility of severe storms across most of west-central Texas, with large hail and damaging wind gusts the main threats. May have convective clusters or a MCS affecting our northern and eastern counties (Big Country and Heartland areas) Monday night. The axis of higher precipitable water values (between 1.3 and 1.6 inches) will be directly over our area on Sunday, and over our eastern counties Monday afternoon into Monday night. Heavy rainfall is likely, and will need to monitor the potential for repeat convection and the possibility flash flooding. Favor the GFS and ECMWF solutions with the track of the upper level low Sunday through the early part of the week. The 00Z NAM looks to be the odd model out in taking the low southeast into our northern counties on Tuesday. The GFS and ECMWF have the low tracking east into Oklahoma on Tuesday, then weakening and dropping into southeast Oklahoma on Wednesday. For our area, have chance PoPs across our northern and eastern counties Tuesday, with slight chance across areas farther south and west. Have a lingering slight chance POP across our northeastern border counties into Wednesday. A slow warming trend in temperatures is expected during the latter half of the week, when an upper ridge is progged to slowly build into our area from the west. 19 && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 66 80 67 82 / 50 70 50 50 50 San Angelo 86 67 81 67 83 / 50 60 40 50 40 Junction 83 69 81 67 82 / 30 40 30 40 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, May 24, 5:36 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 536 AM CDT SAT MAY 24 2014 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-251045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 536 AM CDT SAT MAY 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY STRENGTHEN TO SEVERE LEVELS...MAINLY WEST OF A SWEETWATER TO SONORA LINE. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH EARLY NEXT WEEK. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN CONCERNS BEING LARGE HAIL AND DAMAGING WINDS. THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 24, 12:57 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1257 PM CDT SAT MAY 24 2014 TXZ049-054-241845- FISHER TX-NOLAN TX- 1257 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR FISHER AND NOLAN COUNTIES... AT 1256 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF HOBBS TO 17 MILES SOUTHWEST OF MARYNEAL...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH OF SNYDER TO 19 MILES NORTHWEST OF ROBERT LEE...MOVING EAST AT 20 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... CHAMPION...US-84 NEAR THE NOLAN-FISHER COUNTY LINE AND I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE BY 115 PM CDT WASTELLA BY 120 PM CDT THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147...ROSCOE AND HOBBS BY 135 PM CDT MARYNEAL BY 140 PM CDT GANNON AND CAPITOLA BY 145 PM CDT NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3297 10019 3209 10019 3208 10067 3297 10065 TIME...MOT...LOC 1757Z 265DEG 18KT 3292 10086 3211 10069
Special weather statement, May 24, 1:26 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
126 PM CDT SAT MAY 24 2014
TXZ065-241915-
COKE TX-
126 PM CDT SAT MAY 24 2014
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT FOR COKE
COUNTY...
AT 124 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 3
MILES NORTHWEST OF SILVER TO 9 MILES WEST OF E.V. SPENCE RESERVOIR
NEAR PAINT CREEK RECREATION AREA...OR ALONG A LINE EXTENDING FROM 20
MILES NORTHWEST OF ROBERT LEE TO 14 MILES WEST OF ROBERT LEE...MOVING
EAST AT 20 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059 BY 135 PM CDT
E.V. SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA BY 150 PM
CDT
SANCO BY 200 PM CDT
ROBERT LEE BY 210 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
LAT...LON 3208 10031 3186 10038 3185 10081 3207 10083
3208 10082
TIME...MOT...LOC 1826Z 278DEG 17KT 3211 10071 3193 10071The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:28 PM CDT | Areal Flood Advisory | SJT | Irion, Runnels, Tom Green | 2 hr |
| May 23, 8:12 PM CDT | Areal Flood Advisory | SJT | Runnels | 93 min |
| May 23, 8:37 PM CDT | Flash Flood Warning | SJT | Tom Green | 3 hr |
| May 23, 9:25 PM CDT | Areal Flood Advisory | SJT | Concho, Runnels, Tom Green | 2 hr |
| May 23, 9:44 PM CDT | Areal Flood Advisory | SJT | Coleman | 2 hr |
| May 23, 10:29 PM CDT | Areal Flood Advisory | SJT | Brown | 2 hr |
| May 24, 12:57 PM CDT | Special Weather Statement | SJT | Fisher, Nolan | 48 min |
| May 24, 1:14 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan, Taylor | 46 min |
| May 24, 1:26 PM CDT | Special Weather Statement | SJT | Coke | 49 min |
| May 24, 2:01 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 44 min |
| May 24, 2:33 PM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 117 min |
| May 24, 2:40 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 50 min |
| May 24, 2:45 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 30 min |
| May 24, 2:50 PM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 60 hr |
| May 24, 2:57 PM CDT | Special Weather Statement | SJT | Jones, Taylor | 63 min |
| May 24, 3:16 PM CDT | Special Weather Statement | SJT | Haskell, Jones | 44 min |
| May 24, 3:31 PM CDT | Special Weather Statement | SJT | Coke, Nolan | 44 min |
| May 24, 3:42 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 48 min |
| May 24, 3:45 PM CDT | Areal Flood Advisory | SJT | Coke, Runnels | 2 hr |
| May 24, 4:01 PM CDT | Special Weather Statement | SJT | Upton | 29 min |
| May 24, 4:14 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| May 24, 4:18 PM CDT | Special Weather Statement | SJT | Sterling | 27 min |
| May 24, 4:28 PM CDT | Special Weather Statement | SJT | Jones | 62 min |
| May 24, 4:44 PM CDT | Special Weather Statement | SJT | Upton | 46 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| May 24, 4:58 PM CDT | Special Weather Statement | SJT | Coke | 32 min |
| May 24, 5:07 PM CDT | Tornado Warning | SJT | Crockett | 23 min |
| May 24, 5:08 PM CDT | Special Weather Statement | SJT | Runnels | 37 min |
| May 24, 5:18 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 27 min |
| May 24, 5:27 PM CDT | Areal Flood Advisory | SJT | Runnels, Taylor | 2 hr |
| May 24, 5:30 PM CDT | Tornado Warning | SJT | Crockett | 30 min |
| May 24, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| May 24, 5:54 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 36 min |
| May 24, 6:29 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 46 min |
| May 24, 6:34 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 41 min |
| May 24, 6:40 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 35 min |
| May 24, 6:41 PM CDT | Special Weather Statement | SJT | Coleman | 34 min |
| May 24, 6:54 PM CDT | Tornado Warning | SJT | Irion | 36 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.